Previous |  Up |  Next


Title: Positive solutions of $p$-type retarded functional linear differential equations (English)
Author: Svoboda, Zdeněk
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Pages: 475-484
Category: math
MSC: 34K20
MSC: 34K25
Date available: 2009-02-11T17:06:23Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-2_56.pdf 299.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo